MAUDE Adverse Event Report: CARBOFIX ORTHOPEDICS LTD. PICCOLO COMPOSITE DVR PLATE; BONE PLATE

CARBOFIX ORTHOPEDICS LTD. PICCOLO COMPOSITE DVR PLATE; BONE PLATE
Model Number Distal Volar Radius Plate - Narrow
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the information and photos provided to the manufacturer, it may be that the breakage of the small fragment near the screw hole is a result of application of excessive force upon screw tightening.This is not expected to adversely affect plate strength, as only a superficial layer was involved.As indicated in the system ifu, the user should avoid the application of high torque during screw tightening.The plate remained in situ with no additional activity required.Examination of the production records of the involved device did not reveal a deviation that may have contributed to the reported case.This report is submitted following an fda inspection at the manufacturer facility.
 
Event or Problem Description
At the end of implantation of a piccolo composite distal volar radius (dvr) plate (during placement of bone graft), it was noted that a fragment of the plate, at the area of a distal hole, disassociated from the plate.The plate remained intact and only a thin layer was involved.Plate remained in situ.Distal radius was irrigated and closed as usual.

Brand Name
PICCOLO COMPOSITE DVR PLATE
Common Device Name
BONE PLATE
Manufacturer (Section D)
CARBOFIX ORTHOPEDICS LTD.
11 ha'hoshlim street
herzeliya, 46724 11
IS  4672411
MDR Report Key6833764
Report Number9615128-2017-00009
Device Sequence Number1522103
Product Code HRS
UDI-Device Identifier07290109333878
UDI-Public(01)07290109333878(17)201101(10)90782
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K102597
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/01/2020
Device Model NumberDistal Volar Radius Plate - Narrow
Device Catalogue NumberPRRSN2403
Device Lot Number90782
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2016
Initial Report FDA Received Date08/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age31 YR